MathSciNet Relay Station
MathSciNet bibliographic data
MR1260521 (95b:55011) 55P99 (14M25 55Q99)
Guest, M. A. Configuration spaces and the space of rational curves on a toric variety. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 2, 191–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement